About 2 years ago I had fat injections under my eyes. Than exactly three months ago, while I was in California I got a small amount of Artefill under both my eyes. Since then the area under my eyes fill up with water and deflate on a regular basis. It often look like I have water filled balloons under my eyes. I'm not sure what is going on and I'm afraid that the problem could be permanent. If you are a doctor and feel you can help, please let me know. Thanks.
Under Eye Pockets of Water (That Inflate and Deflate) After Receiving Artefill?
Doctor Answers (1)
Artefill under the eyes
I would highly recommend seeing an oculoplastic surgeon right away and discuss your options with them. its best not to wait it out as this might need imediate attention
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.